Analysis of Research on Mathematics Anxiety in Selected Journals (2000 – 2013)


ARSLAN Ç., DERİNGÖL Y., YAVUZ G., ERBAY H. N.

Procedia - Social and Behavioral Sciences, vol.177, pp.118-121, 2015 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 177
  • Publication Date: 2015
  • Doi Number: 10.1016/j.sbspro.2015.02.355
  • Journal Name: Procedia - Social and Behavioral Sciences
  • Journal Indexes: Social Sciences Citation Index, ERIC (Education Resources Information Center), MLA - Modern Language Association Database
  • Page Numbers: pp.118-121

Abstract

In this study, research on mathematics anxiety in selected journals published by the ULAKBIM Social Sciences Database between the years of 2000-2013 were analyzed with regard to various variables. Data was collected through document reviewing one of the qualitative research methods. The researches which used "mathematics anxiety" in their title searched and included to the study. The main purpose of the study is to illuminate most frequently used rating scales to measure mathematics anxiety, the frequency of the samples studied, the distribution of studies to the years and research methodologies. The investigation of the researches will set a light to researchers and educators. (C) 2015 The Authors. Published by Elsevier Ltd.